MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG. 7MM X 23MM STRYKER BIOSTEON SCREW; SCREW, FIXATION, BONE

STRYKER ENDOSCOPY-SAN JOSE PKG. 7MM X 23MM STRYKER BIOSTEON SCREW; SCREW, FIXATION, BONE
Model Number 234-010-161
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 04/21/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that a broken piece of the device remains in the patient.
 
Additional Manufacturer Narrative
Alleged failure: screw broke according to biocomposites: feedback evaluation: "due to the high amount of broken screw complaints, we have raised a customer concern capa, this is a systematic in depth investigation to determine the root cause of an identified product, process or quality system problem or potential problem.The objective of capa is to implement an effective solution to the problem.We have raised this under ccon-00005.Any further screw complaints that are india specific only, (including the most recent complaint investigation (b)(4) we will not send a final report email during the investigation, however they will still be logged internally." the product was not returned for investigation therefore the reported failure mode was not confirmed.The reported failure mode will be monitored for future reoccurrence.Manufacture date is not known.81.
 
Event or Problem Description
It was reported that a broken piece of the device remains in the patient.

Brand Name
PKG. 7MM X 23MM STRYKER BIOSTEON SCREW
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key10065693
Report Number0002936485-2020-00192
Device Sequence Number10932225
Product Code HWC
UDI-Device Identifier15060155710249
UDI-Public15060155710249
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K003641
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number234-010-161
Device Catalogue Number234-010-161
Device Lot NumberBS190701
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/21/2020
Supplement Date Received by Manufacturer04/21/2020
Initial Report FDA Received Date05/18/2020
Supplement Report FDA Received Date07/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age21 YR
Patient Weight77